# SDR 97ZZZX423

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Scwzer G164A
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cyl
- Condition: Screws Failed
- Location: Lt Brake
- Part time: 4,300 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, THE PILOT WAS TURNING THE AIRPLANE AROUND ON THE GROUND TO TAXI BACK FOR ANOTHER LOAD, WHEN THE LEFT BRAKE PEDAL TIPPED FORWARD BEYOND THE NORMAL BRAKING ACTION AND SEEMED DISCONNECTED, AND THE BRAKE DID NOT WORK ANYMORE.  INSP FOUND THE THREE SCREWS THAT HOLD THE TOP OF THE BRAKE MASTER CYL IN PLACE HAD RIPPED OUT OF THE CYLINDER BASE, THUS, DISCONNECTING THE BRAKE MASTER CYLINDER.  THIS WILL ALSO AFFECT THE RUDDER OPERATION, AS THE PEDAL FLIPS FORWARD AND LIMITS THE RUDDER PEDAL TRAVEL.
